# SDR USAA010479

- Difficulty date: April 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 51,503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 4 CRACKS .25 INCH, BS 767, S3L, S4L, S5L, AND S6L.  REMOVED AND REPLACED 4 TIE CLIPS PER PER EO 5393G227.  REMOVED AND REPLACED 4 TIE CLIPS PER EO 5393G227.  (M)
